# SDR USAA950194

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1163P181
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JAX - FLT 1606 - ON CLIMB NR 2 OIL FILTER BYPASS LIGHT ILLUMINATED.  RETARDED THROTTLE AND LIGHT WENT OUT.  FLIGHT DIVERTED TO JAX WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  REPLACED RIGHT MAIN OIL FILTER BYPASS SWITCH AND RIGHT MAIN OIL SCREEN.  (W)
